Manna, S., Jassim, H. (2010). Numerical Solution for Sine-Gordon System in One Dimension. Buhuth Mustaqbaliya Scientific Periodical Journal, 7(2), 47-59. doi: 10.33899/csmj.2010.163896
Saad A. Manna; Haneen T. Jassim. "Numerical Solution for Sine-Gordon System in One Dimension". Buhuth Mustaqbaliya Scientific Periodical Journal, 7, 2, 2010, 47-59. doi: 10.33899/csmj.2010.163896
Manna, S., Jassim, H. (2010). 'Numerical Solution for Sine-Gordon System in One Dimension', Buhuth Mustaqbaliya Scientific Periodical Journal, 7(2), pp. 47-59. doi: 10.33899/csmj.2010.163896
Manna, S., Jassim, H. Numerical Solution for Sine-Gordon System in One Dimension. Buhuth Mustaqbaliya Scientific Periodical Journal, 2010; 7(2): 47-59. doi: 10.33899/csmj.2010.163896